# SDR SWAA2015012636084

- Difficulty date: January 14, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 70,802 hours, 66,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 332, STRINGER 4L.  REPAIRED SKIN IAW ER & SRM.
